# SDR SIMA20140514007

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 36,080 hours, 32,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Part number: 3025103
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERNAL EMERGENCY LIGHT ASSEMBLY HAS BROKEN NUTPLATES.  R & R LT FWD EXTERNAL EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
